International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 35, Pages 2241-2253
The Diophantine equation
Département de Mathématiques, École Normale Supérieure, Université de Yaoundé 1, Yaoundé BP 47, Cameroon
Received 30 April 2002
Copyright © 2003 Lionel Bapoungué. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss, with the aid of arithmetical properties of the ring of the Gaussian integers, the solvability of the Diophantine equation , where and are nonnegative integers. The discussion is relative to the solution of Pell's equation .